RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 94, Issue 6  


On I. M. Gelfand's 100th Anniversary
V. P. Maslov
803
Approximation of Continuous Functions by Broken Lines with Constraints on the Angles between Adjacent Segments
N. D. Baraboshkin
806
On Entropy-Type Functionals Arising in Stochastic Chemical Kinetics Related to the Concentration of the Invariant Measure and Playing the Role of Lyapunov Functions in the Dynamics of Quasiaverages
A. V. Gasnikov, E. V. Gasnikova
819
On the Simple Isotopy Class of a Source–Sink Diffeomorphism on the $3$-Sphere
V. Z. Grines, O. V. Pochinka
828
Symmetrization of Condensers and Inequalities for Functions Multivalent in a Disk
V. N. Dubinin
846
An Elementary Proof of the Jordan–Kronecker Theorem
I. K. Kozlov
857
Periodic Two-Phase “Rogue Waves”
A. O. Smirnov
871
On the Coefficients of Fourier Series with Respect to Trigonometric Systems in the Space $L_{2,r}$
N. T. Tleukhanova, G. K. Musabaeva
884
The Cauchy–Goursat Problem for Wave Equations with Nonlinear Dissipative Term
S. S. Kharibegashvili, O. M. Dzhokhadze
889
Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$
M. Sh. Shabozov, K. Tukhliev
908
New Constants in the Superintuitionistic Logic $L2$
A. D. Yashin, A. K. Koshcheeva
918

Brief Communications
On the Erdős–Hajnal Problem for $3$-Uniform Hypergraphs
I. A. Akolzin
933
Well-Posedness of the Dirichlet Problem in a Cylindrical Domain for Degenerating Multidimensional Elliptic Equations
S. A. Aldashev
936
Description of Scattering Matrices of Unitary Extensions of Isometric Operators in Pontryagin Space
D. V. Baydyuk
940
Conditions for the Discreteness of Extremal Probability Measures (the Finite-Dimensional Case)
G. A. Vasiliev, V. M. Khametov, E. A. Shelemekh
944
Ergodic Automorphisms with Simple Spectrum and Rapidly Decreasing Correlations
A. A. Prikhod'ko
949
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019